# SDR UALA2009122103957

- Difficulty date: December 20, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 67,634 hours, 19,684 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 33990046U2
- Part serial: 113
- Condition: Malfunctioned
- Location: Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE HIGH STAGE LT ILLUM & LT ENGINE HIGH STAGE EICAS MSG. FOUND HIGH CONTROLLER POPPED. REPLACED PILOT CONTROLLER. OP CHECKED NORMAL ON BLEED SHIFT RUN, BLEED PRESSURE NORMAL, NO FAULTS.
